# SDR DALA2020110603622

- Difficulty date: October 30, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 0988
- Aircraft time: 63,713 hours, 29,218 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE.  CORRECTIVE ACTION: RECONNECTED WIRES.   OPERATIONS CHECK GOOD, REF A320 AMM 33-50.
